# SDR A6WA201441211

- Difficulty date: January 28, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 26,652 hours, 26,509 cycles
- System (JASC): 5755 · Spoilers
- Part: Seal
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND UPON FLIGHT SPOILER INBD SPRING SEAL.  R & R IAW SRM 51-40-11 & SRM 51-42-06.
